# SDR HALA9900103

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AIRCRAFT ARRIVED SEATTLE LEFT NOSE GEAR TIRE BLOWN.  FOUND WHEEL BEARING SEIZED TO AXLE SLEEVE.  REMOVED BEARING RACE INSPECTED SLEEVE.  DAMAGE WITHIN LIMITS PER 32-42-01.  AIRCRAFT CYCLE LIMITED TO 10 CYCLES.  (M)
